# SDR HALA2016071900284

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 53,974 hours, 9,885 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 01064072
- Condition: Warning Message
- Location: Center
- Part time: 53,942 hours, 9,872 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER IRS FAULT MESSAGE ILLUMINATED AFTER LANDING.  REPLACED CENTER IRU IAW AMM 34-21-01 AND PERFORMED MCDU TEST 30 & 40, FOUND NO FAULTS.
